# SDR CA111117012

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: SS40DT7E3220
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PART WAS RECEIVED NEW FROM AN AMERICAN VENDOR.  PART WAS MFG BY VENDOR AND MARKED WITH THE ACFT MFG PN ONLY.  THIS SUPPLIER DOES NOT HOLD AUTHORITY TO MFG PARTS FOR ACFT MFG. THEY DO NOT HOLD ANY TYPE OF PRODUCTION APPROVAL FOR THE FAA. THIS APPEARS TO BE AN UNAPPROVED PART.
